On transitive submanifolds of 𝒞 2 and 𝒞 3

Alois Švec

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 2, page 306-338
  • ISSN: 0011-4642

How to cite


Švec, Alois. "On transitive submanifolds of $\mathcal {C}^2$ and $\mathcal {C}^3$." Czechoslovak Mathematical Journal 23.2 (1973): 306-338. <http://eudml.org/doc/12724>.

author = {Švec, Alois},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {306-338},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On transitive submanifolds of $\mathcal \{C\}^2$ and $\mathcal \{C\}^3$},
url = {http://eudml.org/doc/12724},
volume = {23},
year = {1973},

AU - Švec, Alois
TI - On transitive submanifolds of $\mathcal {C}^2$ and $\mathcal {C}^3$
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 2
SP - 306
EP - 338
LA - eng
UR - http://eudml.org/doc/12724
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.